MathSciNet Relay Station
MathSciNet bibliographic data
MR2463362 65J15 (47J25 65H10)
Parida, P. K.; Gupta, D. K. Semilocal convergence of a family of third-order methods in Banach spaces under Hölder continuous second derivative. Nonlinear Anal. 69 (2008), no. 11, 4163–4173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement